Some integral inequalities of the Volterra type

Authors

  • Chyng Nan Chou
  • Gou-Sheng Yang

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.129

Abstract

In this paper we establish some integral inequalities of Volterra type which provide explicit bounds on unknown functions. These inequalities can be used as convenient tools in the study of certain integral equations.

Author Biographies

Chyng Nan Chou

Center for General Education, Northern Taiwan Institute of Science and Technology, Peito, Taipei, Taiwan 11202.

Gou-Sheng Yang

Department of Mathematics, Tamkang University, Tamsui, Taiwan 25137.

Downloads

Published

2005-06-30

How to Cite

Chou, C. N., & Yang, G.-S. (2005). Some integral inequalities of the Volterra type. Tamkang Journal of Mathematics, 36(2), 167-178. https://doi.org/10.5556/j.tkjm.36.2005.129

Issue

Section

Papers

Most read articles by the same author(s)

<< < 1 2 3